# SDR CA061122007

- Difficulty date: November 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,955 hours
- Engine: Rroyce DART5342
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040002902
- Part serial: 6022
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CAPT`S HORIZON FAILED DURING TAKE-OFF. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT INCIDENT. MAINTENANCE REPLACED THE GYRO AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20061122007)
